Aa
A
A
A
Close
Diabetes - Type 2 Community
3.44k Members
Avatar universal

Burning sensation in foot

Dear Dr

I am diabetic type II taking metformin 500 with vitamin supplements.
H1AB 6.7
Fasting sugar 202
PP                142
No PB
Smoking 5 cigarette per day
Occasionally i have burning sensation on skin on foot and underneath the foot also unesay feeling

If B12 is taken the same is getting subsided

Pl guide
hrk
1 Responses
231441 tn?1333896366
COMMUNITY LEADER
Hello,

your fasting sugar is way to high.  Ideally your blood sugar should be less than 140 all the time and even better if it less than 120.  500  metformin is a low dose, so it could still be increased.  You may also focus on low carb eating and exercise / weight management.

You need to talk to your Dr about increasing your metformin or taking additional medications (increasing metformin, adding other oral meds or using low dose insulin).

If you are not able to reduce your blood sugar the burning pains (diabetic neuropathy) will likely progress and get worse.  You are also at risk for other diabetic complications.

Yes, B12 may help for a short while, but most important is getting your blood sugars under control.
Have an Answer?
Top Diabetes Answerers
231441 tn?1333896366
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.